Alert archive / Alabama / Special Weather Statements in 2018
Special Weather Statement, NWS Mobile, AL
NWS Mobile, AL issued this special weather statement at May 30, 2018, 3:02 PM CDT for Mobile County, Alabama. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2018, 3:02 PM CDT (20:02 UTC)
- Expired
- May 30, 2018, 3:45 PM CDT
- In force
- 43 min
- Issued by
- NWS Mobile, AL
County Mobile County, AL
The radar
The Mobile radar (KMOB), 18 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Eglin AFB/Valpar, FL (KVPS), launched 12:00Z, 8.0 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1478 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 583 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
510 WWUS84 KMOB 302002 SPSMOB Special Weather Statement National Weather Service Mobile AL 302 PM CDT WED MAY 30 2018 ALZ261>265-302045- Mobile Coastal AL-Baldwin Central AL-Baldwin Inland AL- Mobile Central AL-Mobile Inland AL- 302 PM CDT WED MAY 30 2018 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING COUNTIES...CENTRAL MOBILE AND WEST CENTRAL BALDWIN COUNTIES UNTIL 345 PM CDT... At 302 PM CDT, the strong thunderstorms were located along a line extending from near Satsuma to near Mobile Regional Airport, and moving southeast at 15 mph. Winds in excess of 30 mph will be possible with these storms. Locations impacted include... Midtown Mobile, Downtown Mobile, Prichard, Daphne, Tillmans Corner, Saraland, Theodore, Chickasaw, Satsuma, Spanish Fort, Creola, Stapleton, Axis, I65 And I165, Mobile Regional Airport, I65 And AL 158 and I10 And I65. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3038 8813 3064 8835 3095 8806 3076 8766 TIME...MOT...LOC 2002Z 318DEG 13KT 3087 8808 3067 8827 $$
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at May 30, 1:11 PM CDT, 1 hour 51 minutes earlier.
Area forecast discussion, May 30, 1:11 PM CDT, 1 hour 51 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
111 PM CDT Wed May 30 2018
.DISCUSSION...See updated information for land areas and aviation
discussion below.
&&
.UPDATE...Did a quick update to the current zone forecast earlier
mainly to increase pops a tad for the remainder of today
generally over northern and eastern sections of the forecast area.
The main concern with the stronger thunderstorms will be gusty
winds possibly up to 30 mph, frequent cloud to ground lightning
and periods of very heavy rain possibly leading to some localized
nuisance flooding. 32/ee
&&
.AVIATION...
18Z issuance...Mostly MVFR to IFR cigs and visibilties through
about 31.03z then MVFR to VFR cigs and visibilties through
31.18z. Lower cigs and visibilities mainly in and around
scattered to numerous showers and thunderstorms through early to
mid evening followed by some low stratus and patchy fog near
sunrise Thu morning. Winds will be mostly southeast to south at 5
to 10 knots through early this evening becoming light and
variable later this evening and overnight then increasing to 5 to
10 knots from 31.15 through 31.18z. Higher wind gusts possibly up
to 30 knots can be expected with some of the stronger thunderstorms.
32/ee
&&
.PREV DISCUSSION... /issued 934 AM CDT Wed May 30 2018/
DISCUSSION...See updated information for land areas below.
UPDATE...Showers and thunderstorms will continue to weaken and
decrease in coverage through mid day today as a vigorous mid
level impulse on the base of the main upper trof over the region
shifts east. The upper trof is also progged to slowly lift east
and north today leading to slightly less coverage of showers and
thunderstorms during the afternoon and evening hours. The best
chance for heavy showers and thunderstorms for the remainder of
this morning will be over the western FL panhandle stretching
north into parts of south central Al, then shifts well inland
generally north of the I-10 corridor during the afternoon and
early evening hours. The main concern with the heavier showers
and thunderstorms will be periods of very heavy rain, possibly
leading to some localize or nuisance flooding, frequent cloud to
ground lightning and wind gusts to around 30 mph. 32/ee
PREV DISCUSSION... /issued 645 AM CDT Wed May 30 2018/
DISCUSSION...Updated for latest aviation discussion below.
AVIATION...
12Z issuance...Clusters of convection have been moving eastward
across coastal southwest AL this morning with a decaying trend
noted. Left over mainly mid to high level cig bases begins
the forecast period. There is potential for redevelopment of
scattered convection today. Cigs and vsby potentially lowering to
MVFR categories at times along with brief strong wind gusts with
passage of storms. /10
PREV DISCUSSION... /issued 344 AM CDT Wed May 30 2018/
NEAR TERM /Now Through Wednesday night/...Upper level trof axis
was aligned from the Mid-south to the central Gulf to begin the
period. Deep layer moisture remains plentiful with pwat values ~ +1
standard deviation above the climatological mean. Considering
presence of deep moisture and much of the forecast area being
positioned just to the east of the upper trof axis where upper
divergence aids in deep layer ascent, radar shows development of
convection over the MS Gulf coast. A few of the storm clusters have
been efficient heavy rain producers with rainfall rates from mesonet
stations showing upwards of 2 to 4"/hr. The high resolution
mesoscale models have been advertising this development thru the pre-
dawn hours and spreads convection east northeast thru daybreak over
coastal southwest AL and potentially a bit more northeast of there.
Could see some locally heavy rains over Mobile/Baldwin Co. thru
daybreak and maybe a few hrs beyond before coverage decreases mid to
late morning. Will be watching for the potential of localized
flooding. Heading into the afternoon, a gradual increase in PoPs is
expected again with little movement in the upper air features
coupled with an environment that destabilizes. Some of the storms
today will be locally strong, containing brief strong wind gusts,
locally heavy downpours and frequent lightning. The upper trof axis
pivots north northeast tonight with the best forcing for convection
lifting north of the local area, so will trend PoPs down for 2nd
period.
Daily highs today a few degrees above normal and night-time lows
unseasonably warm and muggy. /10
SHORT TERM /Thursday Through Friday night/...An upper trof
extending from the Great Lakes to the central Gulf coast takes
on a positive tilt while moving to be over the east coast states.
A surface ridge oriented along the Gulf coast retreats southward
through the period as a surface low develops near the central
east coast in response to the upper trof, and brings a weak front
into interior Alabama/Mississippi by late Friday night. Will see
mainly isolated convective development each day during the period,
with somewhat better coverage anticipated during the LONG TERM
period associated with the weak frontal boundary. /29
LONG TERM /Saturday Through Tuesday/...The upper trof oriented
along the east coast states amplifies somewhat through Monday
while shifting off into the western Atlantic. The associated
surface low near the central east coast moves off into the western
Atlantic as well, with the weak cold front over the interior Gulf
coast states continuing slowly southward through the forecast
area to near the coast on Monday and linger near this position
through Tuesday. Expect isolated to scattered showers and storms
to develop each day as the weak frontal boundary moves through the
area and lingers near the coast. Hot and humid conditions are also
expected for Saturday and Sunday with afternoon heat indices
around 105. /29
MARINE...Surface high pressure off the southeast US coast extends
westward into the Gulf thru Saturday, with a southwest flow becoming
more westerly going into the weekend. A front eases southward to the
coast by late Sunday. Main hazard to boaters will be frequent
lightning activity, brief strong wind gusts and locally heavy,
visibility reducing rains in any stronger isolated to scattered
marine storms thru the period. /10
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through Thursday evening for ALZ265-266.
FL...High Rip Current Risk through Thursday evening for FLZ202-204-
206.
MS...None.
GM...None.
&&
This product is also available on the web at:
http://weather.gov/mobHazardous weather outlook, May 30, 4:53 AM CDT, 10 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Mobile AL 453 AM CDT Wed May 30 2018 ALZ265-266-FLZ202-204-206-311000- Mobile Coastal-Baldwin Coastal-Escambia Coastal-Santa Rosa Coastal- Okaloosa Coastal- 453 AM CDT Wed May 30 2018 ...HIGH RIP CURRENT RISK IN EFFECT THROUGH THURSDAY EVENING... This Hazardous Weather Outlook is for southwest Alabama and northwest Florida. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. High Rip Current Risk. Storms could be locally strong at times, containing brief strong wind gusts, locally heavy downpours and frequent lightning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. High Rip Current Risk. Storms could be locally strong at times, containing brief strong wind gusts, locally heavy downpours and frequent lightning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ALZ051>060-261>264-FLZ201-203-205-GMZ633-MSZ067-075-076-078-079- 311000- Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Escambia Inland-Santa Rosa Inland-Okaloosa Inland- Perdido Bay-Wayne-Perry-Greene-Stone-George- 453 AM CDT Wed May 30 2018 This Hazardous Weather Outlook is for south central Alabama, southwest Alabama, northwest Florida, southeast Mississippi and the coastal waters of Alabama and northwest Florida. .DAY ONE...Today and Tonight. Storms could be locally strong at times, containing brief strong wind gusts, locally heavy downpours and frequent lightning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Storms could be locally strong at times, containing brief strong wind gusts, locally heavy downpours and frequent lightning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ630>632-634>636-650-655-670-675-311000- Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM-Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 453 AM CDT Wed May 30 2018 This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...Today and Tonight. Frequent lightning activity, brief strong wind gusts and locally heavy, visibility reducing rains likely in any stronger isolated to scattered marine storms. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Frequent lightning activity, brief strong wind gusts and locally heavy, visibility reducing rains likely in any stronger isolated to scattered marine storms. An increase in westerly winds brings a build in seas by the weekend.
In the hours before
Special weather statement, May 30, 11:49 AM CDT, 3 hours 13 minutes before
Special Weather Statement
National Weather Service Mobile AL
1149 AM CDT WED MAY 30 2018
ALZ264-266-FLZ201>205-301730-
Baldwin Coastal AL-Baldwin Central AL-Escambia Inland FL-
Okaloosa Inland FL-Santa Rosa Coastal FL-Escambia Coastal FL-
Santa Rosa Inland FL-
1149 AM CDT WED MAY 30 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...EAST CENTRAL BALDWIN...WESTERN OKALOOSA...SANTA ROSA AND
ESCAMBIA COUNTIES UNTIL 1230 PM CDT...
At 1148 AM CDT, the strong thunderstorms were located along a line
extending from near Pollard to Ferry Pass, and moving east at 15 mph.
Winds in excess of 30 mph will be possible with these storms.
Locations impacted include...
Pensacola, Ferry Pass, Brent, Ensley, Gonzalez, Pace, Milton,
Century, Bagdad, Molino, Jay, Bratt, Point Baker, Pea Ridge, Roeville
and Floridatown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3045 8750 3099 8749 3099 8674 3048 8667
3048 8669 3047 8671
TIME...MOT...LOC 1648Z 255DEG 12KT 3106 8716 3052 8719Special weather statement, May 30, 11:58 AM CDT, 3 hours 4 minutes before
Special Weather Statement
National Weather Service Mobile AL
1158 AM CDT WED MAY 30 2018
ALZ051>055-261-262-MSZ067-076-079-301830-
Clarke AL-Wilcox AL-Baldwin Inland AL-Monroe AL-Choctaw AL-
Washington AL-Mobile Inland AL-Greene MS-Wayne MS-George MS-
1158 AM CDT WED MAY 30 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...WESTERN MONROE...EASTERN CHOCTAW...NORTHERN MOBILE...
NORTHWESTERN BALDWIN...WASHINGTON...CLARKE...WILCOX...NORTHERN
GEORGE...SOUTHEASTERN WAYNE AND EASTERN GREENE COUNTIES UNTIL 130 PM
CDT...
At 1157 AM CDT, the strong thunderstorms were located along a line
extending from 6 miles south of Central Mills to 7 miles east of
Lucedale, and moving east at 20 mph.
Winds in excess of 30 mph will be possible with these storms.
Locations impacted include...
Jackson, Thomasville, Citronelle, Camden, Grove Hill, Chatom,
Leakesville, Wagarville, Saint Stephens, Leroy, Gulfcrest, Deer Park,
Whatley, Tibbie, Pine Hill, Mount Vernon, Calvert, Millry, State Line
and Fruitdale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3214 8804 3209 8804 3206 8810 3201 8812
3201 8811 3200 8763 3213 8762 3213 8752
3227 8751 3227 8744 3220 8736 3220 8733
3205 8718 3205 8706 3102 8779 3095 8882
3231 8794 3231 8793
TIME...MOT...LOC 1657Z 254DEG 23KT 3219 8743 3090 8848Special weather statement, May 30, 12:25 PM CDT, 2 hours 37 minutes before
Special Weather Statement
National Weather Service Mobile AL
1225 PM CDT WED MAY 30 2018
ALZ056>060-301900-
Conecuh AL-Butler AL-Escambia AL-Covington AL-Crenshaw AL-
1225 PM CDT WED MAY 30 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...EASTERN BUTLER...CRENSHAW...EASTERN ESCAMBIA...
SOUTHEASTERN CONECUH AND COVINGTON COUNTIES UNTIL 200 PM CDT...
At 1225 PM CDT, the strong thunderstorms were located along a line
extending from 4 miles southwest of Highland Home to 8 miles east of
Riverview, and moving east at 20 mph.
Winds in excess of 30 mph will be possible with these storms.
Locations impacted include...
Andalusia, Greenville, Opp, Brewton, Luverne, East Brewton,
Georgiana, Brantley, McKenzie, River Falls, Red Level, Lockhart,
Rutledge, Dozier, Heath, Gantt, Glenwood, Riverview, Petrey and
Highland Home.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3153 8620 3101 8619 3101 8716 3196 8657
3196 8641 3199 8640 3200 8630 3197 8630
3196 8619 3189 8617 3179 8620 3179 8615
3166 8615 3162 8618 3162 8615 3154 8615
TIME...MOT...LOC 1725Z 272DEG 16KT 3191 8637 3103 8693Special weather statement, May 30, 1:55 PM CDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Mobile AL
155 PM CDT WED MAY 30 2018
ALZ052-053-055-056-059-261>264-FLZ201-MSZ079-302030-
Clarke AL-Baldwin Central AL-Baldwin Inland AL-Conecuh AL-Monroe AL-
Escambia AL-Washington AL-Mobile Central AL-Mobile Inland AL-
Escambia Inland FL-George MS-
155 PM CDT WED MAY 30 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...MONROE...NORTHERN MOBILE...NORTHWESTERN BALDWIN...
SOUTHEASTERN WASHINGTON...CENTRAL CLARKE...WESTERN ESCAMBIA...WESTERN
CONECUH...NORTHWESTERN ESCAMBIA AND EASTERN GEORGE COUNTIES UNTIL 330
PM CDT...
At 155 PM CDT, the strong thunderstorms were located along a line
extending from 12 miles east of Whatley to Mobile Regional Airport,
and moving east at 15 mph.
Winds in excess of 30 mph will be possible with these storms.
Locations impacted include...
Prichard, Saraland, Bay Minette, Atmore, Monroeville, Chickasaw,
Satsuma, Jackson, Citronelle, Creola, Frisco City, Grove Hill,
Chunchula, Stockton, McCullough, Peterman, Stapleton, Wagarville,
Leroy and Gulfcrest.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3183 8762 3163 8696 3066 8765 3080 8860
3188 8772
TIME...MOT...LOC 1855Z 277DEG 14KT 3165 8750 3071 8822Special weather statement, May 30, 2:49 PM CDT, 13 minutes before
Special Weather Statement National Weather Service Mobile AL 249 PM CDT WED MAY 30 2018 ALZ060-302045- Covington AL- 249 PM CDT WED MAY 30 2018 ...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES... SOUTHEASTERN COVINGTON COUNTY UNTIL 345 PM CDT... At 249 PM CDT, the strong thunderstorm was located 5 miles southwest of Opp, moving east at 30 mph. Winds in excess of 30 mph will be possible with this storm. Locations impacted include... Andalusia and Opp. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3106 8649 3130 8651 3139 8620 3108 8619 TIME...MOT...LOC 1949Z 270DEG 25KT 3122 8631
Special weather statement, May 30, 3:02 PM CDT, 0 minutes before
Special Weather Statement National Weather Service Mobile AL 302 PM CDT WED MAY 30 2018 ALZ261>265-302045- Mobile Coastal AL-Baldwin Central AL-Baldwin Inland AL- Mobile Central AL-Mobile Inland AL- 302 PM CDT WED MAY 30 2018 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING COUNTIES...CENTRAL MOBILE AND WEST CENTRAL BALDWIN COUNTIES UNTIL 345 PM CDT... At 302 PM CDT, the strong thunderstorms were located along a line extending from near Satsuma to near Mobile Regional Airport, and moving southeast at 15 mph. Winds in excess of 30 mph will be possible with these storms. Locations impacted include... Midtown Mobile, Downtown Mobile, Prichard, Daphne, Tillmans Corner, Saraland, Theodore, Chickasaw, Satsuma, Spanish Fort, Creola, Stapleton, Axis, I65 And I165, Mobile Regional Airport, I65 And AL 158 and I10 And I65. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3038 8813 3064 8835 3095 8806 3076 8766 TIME...MOT...LOC 2002Z 318DEG 13KT 3087 8808 3067 8827
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 10:26 PM CDT | Special Weather Statement | MOB | Wilcox | 49 min |
| May 30, 3:35 AM CDT | Special Marine Warning | MOB | 85 min | |
| May 30, 3:46 AM CDT | Special Weather Statement | MOB | Mobile | 59 min |
| May 30, 5:16 AM CDT | Special Marine Warning | MOB | 27 min | |
| May 30, 5:50 AM CDT | Special Weather Statement | MOB | Baldwin | 40 min |
| May 30, 7:59 AM CDT | Areal Flood Advisory | MOB | Mobile | 2 hr |
| May 30, 10:31 AM CDT | Areal Flood Advisory | MOB | Baldwin | 119 min |
| May 30, 11:32 AM CDT | Special Weather Statement | MOB | Butler, Conecuh, Covington, Crenshaw | 43 min |
| May 30, 11:58 AM CDT | Special Weather Statement | MOB | Clarke, Washington, Wilcox | 92 min |
| May 30, 12:25 PM CDT | Special Weather Statement | MOB | Butler, Covington, Crenshaw | 95 min |
| May 30, 1:55 PM CDT | Special Weather Statement | MOB | Clarke, Monroe | 95 min |
| May 30, 2:49 PM CDT | Special Weather Statement | MOB | Covington | 56 min |
| May 30, 3:04 PM CDT | Areal Flood Advisory | MOB | Baldwin, Mobile | 116 min |
| May 30, 3:07 PM CDT | Special Marine Warning | MOB | 42 min | |
| May 30, 3:12 PM CDT | Special Weather Statement | MOB | Conecuh | 48 min |
| May 30, 3:22 PM CDT | Areal Flood Advisory | MOB | Covington | 113 min |
| May 30, 6:26 PM CDT | Special Weather Statement | MOB | Choctaw | 49 min |
| May 30, 11:49 AM CDT | Special Weather Statement | MOB | Escambia, Santa Rosa | 41 min |
Nearby
Special Weather Statements in Alabama, 2018Every special weather statement in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.